# SDR SWAA2021122149608

- Difficulty date: December 2, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N776WN
- Make and model: Boeing 737
- Aircraft serial: 30591
- Aircraft time: 68,765 hours, 40,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD CARGO DOOR SCUFF PLATE FWD CORNER CRACK AT EDGE ; / [01] RECEIVE NEW PART 654A0004-337; PO# 1728471. THIS PART WILL BE INSTALL ON TASK CARD TTG8Q0030AYF.AS PER REF SRM 51-10-02-0G-0; [02] PART WILL BE INSTALLED ON TASK CARD TTG8Q0030AYF.
